# SDR SCNA20230404117

- Difficulty date: February 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00193:  L-1 DOOR MOP SILL HAS EVIDENCE OF SUSPECTED CORROSION AT FASTENER HOLE BETWEEN STA 270 AND 344 WL 208.1. (MARKED)   - - -  RESOLUTION: REPAIRED L-1 DOOR MOP SILL (INNER CORD) PER ATS ER 23-01284 REV 1R AND SCA ENG-53SCA-1114 REV 00. REPAIR IS A CAT B REPAIR AND MUST BE INSPECTED AS GIVEN IN PARAGRAPH 5, SRM 53-10-15-2R-8. 50,000 FLIGHT CYCLES FROM DELIVERY OF AIRPLANE OR 12,0000 FLIGHT CYLCES FROM REPAIR INSTALLTION WHICHEVER COMES FIRST. HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE INNER CORD AS SHOWN IN FIGURE 203/ REPAIR 8. LOW FREQUENCY EDDY CURRENT (LFEC) INSPECT ON THE INNER CORD AS SHOWN IN FIGURE 208/ REPAIR 8. DVI OF THE PART (2) REPAIR ANGLE AND STA 303.9 FRAME AT FRAME TO THE LOWER MAIN SILL INNER CORD JOINT. INTERVAL 12,000 FLIGHT CYCLES.
